# SDR SWAA2015042839090

- Difficulty date: April 20, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 35,040 hours, 24,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5971447
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMER EXIT SIGN BROKEN AT ROW 1.  R & R SIGN IAW MM.
